# SDR 95ZZZX6392

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O470L
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Starter Drive
- Part number: 635050
- Condition: Housing Broken
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER DRIVE HOUSING CRACKED.  SUBMITTER SUSPECTS BACKFIRING DURING STARTING.
